# SDR IPXA2020061556526

- Difficulty date: June 13, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: A2551030820700
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG RT W/W FWD BULKHEAD PANEL, 1EA CHAFED AREA ON FLANGE.  REPLACED FLANGE EXTRUSION IAW SRM 51-40-21.
